# SDR AALA202411072936

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 38,414 hours, 16,445 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025111
- Part serial: M9281
- Condition: Low Pressure
- Location: Zone 200
- Part time: 9,884 hours, 4,595 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 25 PERSON LIFE RAFT PRESSURE OUT OF LIMITS. REPLACED 25 PERSON LIFE RAFT. PER AMM 25-64-00.
